# SDR 2020F00431

- Difficulty date: October 27, 2020
- Submitted: October 27, 2020
- Operation: General aviation
- Aircraft: N620QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0162
- Aircraft time: 1,903 hours, 1,233 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing Tip
- Component: Wing Tip, Cessna
- Component part number: 69231006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RRL WINGTIP DAMAGE.  ACCOMPLISHED TEXTRON AVIATION ENGINEERING LETTER DQ27497M1 RRL - DATED OCTOBER 22, 2020 680A-0162 N620QS RRL WINGTIP DAMAGE.
